# SDR 9802829997

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: ST12BD
- Condition: Failed
- Location: Rt Te Flap
- Part time: 32,678 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL WARNING INDICATION FAILURE LIGHT ILLUMINATED ACCOMPANIED BY STICK SHAKER ACTIVATION DURING CLIMBOUT.  FLIGHT WAS RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT FLAP POSITION TRANSMITTER, OPERATIONAL CHECK NORMAL.
